# SDR 2020F00010

- Difficulty date: July 29, 2019
- Submitted: July 30, 2019
- Operation: General aviation
- Aircraft: N933
- Make and model: Airbus A321111
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Battery
- Part number: 321431
- Part serial: 795165
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILED CIDS TEST LOCATION 12WL.
